Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 131, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 24, 2012, 9:31 PM EDT for Marion County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2012, 9:31 PM EDT (01:31 UTC)
- Expired
- Jun 24, 2012, 9:55 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Marion County, FL
The radar
The Tampa radar (KTBW), 157 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 7:46 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 1.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
686
WUUS52 KJAX 250131
SVRJAX
FLC083-250215-
/O.NEW.KJAX.SV.W.0131.120625T0131Z-120625T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
931 PM EDT SUN JUN 24 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARION COUNTY IN NORTHERN FLORIDA
* UNTIL 1015 PM EDT
* AT 931 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF
SANTOS...OR 15 MILES WEST OF THE VILLAGES...AND MOVING NORTH AT 40
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANTOS...SILVER SPRINGS SHORES...OCALA AIRPORT...OCALA...ANTHONY...
SPARR AND FORT MCCOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHERN FLORIDA.
&&
LAT...LON 2896 8230 2940 8219 2939 8186 2895 8208
2895 8226
TIME...MOT...LOC 0131Z 198DEG 34KT 2901 8217
$$
NELSON1 follow-up statement
772
WWUS52 KJAX 250155
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 PM EDT SUN JUN 24 2012
FLC083-250204-
/O.CAN.KJAX.SV.W.0131.000000T0000Z-120625T0215Z/
MARION FL-
955 PM EDT SUN JUN 24 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHERN FLORIDA.
LAT...LON 2896 8230 2940 8219 2939 8186 2895 8208
2895 8226
TIME...MOT...LOC 0154Z 198DEG 34KT 2922 8209
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:30 PM EDT, 6 hours 1 minute earlier.
Area forecast discussion, Jun 24, 3:30 PM EDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT SUN JUN 24 2012
...LOCALLY HEAVY RAINFALL POTENTIAL OVER NE FL THROUGH MONDAY...
...SLIGHT RISK OF SEVERE STORMS ACROSS EXTREME SW ZONES THROUGH EARLY
MONDAY MORNING...
.CURRENTLY...BAND OF LIGHT TO MODERATE PRECIP CONTINUES TO ADVECT
NWD OVER OUR ZONES BUT RAINFALL AMOUNTS ARE NOT TOO IMPRESSIVE AT
0.25 TO 0.50 INCHES PER HOUR. HIGHEST RAINFALL TOTALS INTO THE
EVENING ARE ANTICIPATED OVER THE WRN ZONES WHERE PERSISTENT BAND IS
LOCATED AND ABOUT AN ADDITIONAL 1 INCH OF RAIN IS EXPECTED THERE
THROUGH 8 PM TONIGHT. T.S. DEBBY CONTS TO DRIFT NWD AND SPREAD
COPIOUS MOISTURE NWD OVER THE FL PENINSULA. TEMPS HAVE BEEN HELD
DOWN BY PRECIP AND CLOUD COVER.
.SHORT TERM...
TONIGHT...NUMEROUS TO WIDESPREAD SHOWERS AND SCT EMBEDDED TSTMS
EXPECTED WITH ACTIVITY BECOMING LESS LATE. BEST LIFT WILL TRANSLATE
NEWD THROUGH THE NIGHT WITH RAIN SHIELD PROBABLY SHIFTING OFFSHORE
BTN 09Z AND 12Z. AS FAR AS RAINFALL AMOUNTS...1-2 INCHES ARE
EXPECTED...WITH ISOLATED AMOUNTS POSSIBLE. STRONGER SLY FLOW JUST
ABOVE SFC AND WEAK INSTABILITY WILL SUPPORT POSSIBLE ROTATING CELLS
ESPECIALLY ACROSS THE EXTREME SW ZONES AND SPC HAS INDICATED A
SLIGHT RISK OF SEVERE STORMS ACROSS PARTS OF MARION COUNTY NW TO
GILCHRIST COUNTY. ANOTHER THREAT AREA MAY BE NE FL AND SE GA COASTS
WHERE INSTABILITY WILL BE ACCENTUATED BY THE INSTABILITY OVER THE
COASTAL WATERS. MIN TEMPS ONLY IN THE LOWER TO MID 70S TONIGHT.
.LONG TERM...(MONDAY-SATURDAY)...THE OFFICIAL TRACK OF TROPICAL
STORM DEBBIE BY THE NHC MOVES IT WEST ACROSS THE NORTHERN GULF AND
STRENGTHENS IT TO A HURRICANE BY 12Z WED. MAIN ISSUE IN FCST IS QPF
AND THE POTENTIAL FOR FLOODING. HAVE LEANED TOWARDS THE NCEP 12Z QPF
WHICH SHOWS A SHARP GRADIENT WITH HIGHEST RAINFALL AMOUNTS TOWARDS
I-75 AND GULF COAST REGION. HPC'S 5 DAY TOTAL PCP SHOWS GENERALLY 1
TO 2 INCHES ACROSS SE GA AND 2 TO 5 INCHES ACROSS NE FL...HIGHEST
TOWARDS THE GULF COAST. HOWEVER A TRACK FURTHER EAST TOWARDS
FLORIDA...AS SUGGESTED BY SOME OF THE OTHER GLOBAL MODELS...WOULD
GREATLY INCREASE RAINFALL AMOUNTS AND FLOODING POTENTIAL. FOR
WED-FRI...ASSUMING DEBBIE MOVES WEST...WE WILL CONTINUE WITH A MOIST
AND UNSTABLE SW FLOW RESULTING IN SCATTERED SHOWERS AND STORMS. WILL
GO WITH HIGHEST CHANCES DURING THE AFTERNOON AND EVENING COINCIDING
WITH AFTERNOON HEATING AND MESOSCALE BOUNDARIES. WILL THEREFORE
CONTINUE PREVIOUS FCST OF GOING WITH HIGHER POPS AND SLIGHTLY LOWER
MAX TEMPS THAN WHAT IS INDICATED BY THE MEX. WILL ALSO CONTINUE
TREND TO DECREASE POPS AND INCREASE MAX TEMPS NEXT WEEKEND AS A
WESTERN ATLANTIC SUBTROPICAL RIDGE BEGINS TO BUILD INTO THE FL
PENINSULA.
&&
.AVIATION...PREVAILING MVFR IS FORECAST WITH LOW VSBY AND CIGS OF
1-3 KFT WITH IFR POSSIBLE IN THE HEAVIER CELLS THAT DEVELOP.
SOUTHERLY WINDS JUST ABOVE THE SURFACE WILL INCREASE REST OF THIS
AFTERNOON AND EVENING...WITH SPEEDS NEAR OR ABOVE 30 KNOTS
AROUND 5000 FT BY 00Z.
&&
.MARINE...
A LONG FETCH OF S/SE WINDS WILL CONTINUE THROUGH EARLY IN THE WEEK
AS THE REGION SITS IN BETWEEN HIGH PRESSURE OVER THE WESTERN
ATLANTIC...AND TS DEBBY OVER THE CENTRAL GOMEX. WINDS WILL INCREASE
TO SCEC OFFSHORE TODAY...PERSISTING THROUGH EARLY IN THE WEEK...WITH
15 KNOTS NEARSHORE. SEAS WILL INCREASE EARLY IN THE WEEK...WITH A
PERIOD OF SCA SEAS POSSIBLE. WILL HAVE A CONTINUATION OF SCATTERED
SHOWERS AND STORMS EACH DAY.
RIP CURRENTS: MODERATE RISK TODAY. HIGH RISK POSSIBLE MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 92 75 88 / 80 60 30 40
SSI 76 87 75 84 / 80 60 50 40
JAX 73 89 76 85 / 90 60 60 50
SGJ 76 87 75 85 / 90 70 60 50
GNV 74 87 74 88 / 100 60 60 60
OCF 73 87 76 88 / 100 60 60 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 5 AM EDT TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
SHASHY/PETERSON/CHASEHazardous weather outlook, Jun 24, 7:59 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 759 PM EDT SUN JUN 24 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-260000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 759 PM EDT SUN JUN 24 2012 ...TORNADO WATCH IN EFFECT OVER PORTIONS OF NORTHEAST FLORIDA THROUGH 5 AM... ...FLOOD WATCH IN EFFECT... ...SLIGHT CHANCE OF A SEVERE THUNDERSTORM OVER EXTREME SOUTHWEST ZONES THROUGH TONIGHT... ...LAKE WIND ADVISORY IN EFFECT... ...MODERATE RISK OF RIP CURRENTS... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...AS TROPICAL STORM DEBBY LINGERS OVER THE EASTERN GULF OF MEXICO. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A FEW STORMS PRODUCING GUSTY WINDS. PRECIPITATION COVERAGE WILL BE LESS ACROSS SOUTHEAST GEORGIA...MAINLY OVER THE NORTHERN TIER. THE POTENTIAL FOR FLOODING EXISTS FOR MUCH OF THE FORECAST AREA TONIGHT. DUE TO THE STRONGER WINDS ALOFT...ISOLATED CELLS COULD ROTATE OVER THE SOUTHWEST SECTIONS TONIGHT AND THUS THERE IS A POSSIBILTY OF FUNNEL CLOUDS AND PERHAPS A TORNADO IF STRONGER CELLS DEVELOP. ELEVATED WINDS AND WAVES CAN BE EXPECTED ACROSS THE COASTAL WATERS. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT LOCAL BEACHES. WINDY CONDITIONS ARE EXPECTED OVER PORTIONS OF THE SUWANNEE VALLEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY...AS BANDS OF RAIN PIVOT AROUND TROPICAL STORM DEBBY. THE POTENTIAL FOR FLOODING EXISTS FOR MUCH OF THE FORECAST AREA THROUGH TUESDAY. MODERATE RISK OF RIP CURRENTS WILL CONTINUE THROUGH EARLY IN THE WEEK. ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH EARLY IN THE WEEK ACROSS THE COASTAL WATERS. WINDY CONDITIONS ARE EXPECTED OVER PORTIONS OF THE SUWANNEE VALLEY THROUGH THE EARLY PART OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 24, 3:36 PM EDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 PM EDT SUN JUN 24 2012
FLZ024-025-242015-
DUVAL-NASSAU-
336 PM EDT SUN JUN 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EXTREME EASTERN NASSAU COUNTIES FOR STRONG WINDS VALID
UNTIL 415 PM EDT...
AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF MAYPORT...MOVING
NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MAYPORT...LITTLE TALBOT ISLAND AND TALBOT ISLAND THROUGH 415
PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3033 8143 3033 8147 3053 8149 3053 8142
3052 8142 3051 8144 3049 8141 3041 8140
TIME...MOT...LOC 1936Z 182DEG 13KT 3038 8144
PETERSONLocal storm report, Jun 24, 3:46 PM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST MAYPORT 30.38N 81.41W
06/24/2012 M44 MPH DUVAL FL OTHER FEDERAL
NAS MAYPORT MEASURED A WIND GUST TO 44 MPH.
&&
AENYEDILocal storm report, Jun 24, 4:55 PM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HEAVY RAIN TRENTON 29.61N 82.82W
06/24/2012 M3.25 INCH GILCHRIST FL OTHER FEDERAL
THE FORESTRY SERVICE HAS RECORDED 3.25 INCHES OF RAIN SO
FAR TODAY.
&&
PPLocal storm report, Jun 24, 8:53 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 4 SW SILVER SPRINGS SHO 29.06N 82.05W
06/24/2012 MARION FL TRAINED SPOTTER
SPOTTER REPORTED A LARGE TREE BRANCH DOWN ON SE ROBINSON
ROAD NEAR LAKE LILLIAN. TIME IS ESTIMATED FROM RADAR.
0850 PM FLOOD BELLEVIEW 29.06N 82.05W
06/24/2012 MARION FL TRAINED SPOTTER
SPOTTER REPORTED FLOODED STREETS IN THE BELLEVIEW AREA.
&&
SPCLocal storm report, Jun 24, 9:05 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
905 PM EDT SUN JUN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 3 W REDDICK 29.36N 82.25W
06/24/2012 M4.50 INCH MARION FL TRAINED SPOTTER
SPOTTER REPORTED 4.5 INCHES OF RAIN SO FAR TODAY IN THE
FAIRFIELD AREA.
&&
SPCSpecial weather statement, Jun 24, 9:23 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
923 PM EDT SUN JUN 24 2012
FLZ040-250200-
MARION-
923 PM EDT SUN JUN 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS VALID UNTIL 1000 PM EDT...
AT 922 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY
SHOWERS CENTERED ALONG A LINE EXTENDING FROM 20 MILES WEST OF ROMEO
TO 3 MILES SOUTHEAST OF DUNNELLON TO 29 MILES SOUTH OF
DUNNELLON...MOVING NORTH AT 30 MPH. THESE HEAVY SHOWERS WILL ALSO
AFFECT AREAS AROUND DUNNELLON...RAINBOW LAKES ESTATES...ROMEO AND
OCALA AIRPORT THROUGH 1000 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE
REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT MONDAY MORNING FOR
NORTHERN FLORIDA.
LAT...LON 2900 8237 2901 8241 2901 8242 2904 8247
2903 8252 2905 8254 2921 8254 2922 8241
2940 8241 2934 8228 2896 8204 2895 8204
2895 8231
TIME...MOT...LOC 0122Z 199DEG 25KT 2930 8276 2904 8240
2868 8226
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:23 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Jun 24, 10:29 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 46 min |
| Jun 24, 10:38 PM EDT | Areal Flood Warning | JAX | Alachua, Gilchrist, Marion, Putnam | 3 hr |
| Jun 24, 11:00 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 24, 11:04 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 24, 11:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 24, 11:20 PM EDT | River Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 19 days |
| Jun 24, 11:25 PM EDT | River Flood Warning | JAX | Baker, Nassau | 15 days |
| Jun 24, 11:40 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| Jun 24, 11:43 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jun 24, 11:46 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jun 25, 12:26 AM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Jun 25, 12:31 AM EDT | Special Weather Statement | JAX | Clay, Putnam | 44 min |
| Jun 25, 12:37 AM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam, Union | 3 hr |
| Jun 25, 12:39 AM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
| Jun 25, 12:59 AM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| Jun 25, 1:02 AM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 58 min |
| Jun 25, 1:55 AM EDT | Areal Flood Advisory | JAX | Baker, Duval, Nassau, Saint Johns | 2 hr |
| Jun 25, 2:11 AM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 25, 2:51 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 39 min |
| Jun 25, 3:14 AM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 25, 3:38 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 52 min |
| Jun 25, 3:50 AM EDT | Rip Current Statement | JAX | Flagler, Nassau | 30 hr |
| Jun 25, 3:59 AM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 2 hr |
| Jun 25, 4:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 25, 4:17 AM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Marion, Putnam, Saint Johns | 118 min |
| Jun 25, 4:37 AM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Jun 25, 4:49 AM EDT | Special Marine Warning | JAX | 116 min | |
| Jun 25, 5:02 AM EDT | Special Weather Statement | JAX | Duval | 43 min |
| Jun 25, 5:17 AM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jun 25, 5:54 AM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau, Saint Johns | 6 hr |
| Jun 25, 6:44 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 25, 6:48 AM EDT | River Flood Warning | JAX | Clay | 4 days |
| Jun 25, 6:56 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Saint Johns | 34 min |
| Jun 25, 7:14 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 25, 7:23 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 7:30 AM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jun 25, 7:50 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 40 min |
| Jun 25, 8:05 AM EDT | Tornado Warning | JAX | Duval, Nassau | 20 min |
| Jun 25, 8:07 AM EDT | Tornado Warning | JAX | Nassau | 38 min |
| Jun 25, 8:40 AM EDT | Special Marine Warning | JAX | 50 min | |
| Jun 25, 9:27 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 12:27 PM EDT | River Flood Warning | JAX | Columbia, Hamilton | 15 days |
| Jun 25, 2:31 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Jun 25, 3:15 PM EDT | Special Weather Statement | JAX | Suwannee | 30 min |
| Jun 25, 3:17 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Jun 25, 4:15 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 90 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jun 25, 5:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 25, 5:10 PM EDT | Areal Flood Warning | JAX | Hamilton, Suwannee | 110 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| Jun 25, 5:42 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 25, 5:44 PM EDT | Wind Advisory | JAX | Gilchrist, Suwannee | 17 hr |
| Jun 25, 6:59 PM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 25, 7:19 PM EDT | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Union | 86 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.